Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the constructibility of prime characteristic periodic associative and Jordan rings


Author: J. A. Loustau
Journal: Trans. Amer. Math. Soc. 199 (1974), 269-279
MSC: Primary 17C50; Secondary 16A48
DOI: https://doi.org/10.1090/S0002-9947-1974-0379621-X
MathSciNet review: 0379621
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to show that any periodic associative ring of prime characteristic can be embedded in a periodic associative ring of prime characteristic which is constructible from a relatively complemented, distributive lattic and a family of periodic fields. Further, it will be proved that any periodic Jordan ring of prime characteristic is also embeddable in a periodic Jordan ring which is constructible from a lattice of the above type and a family of periodic Jordan rings of a symmetric bilinear form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17C50, 16A48

Retrieve articles in all journals with MSC: 17C50, 16A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0379621-X
Article copyright: © Copyright 1974 American Mathematical Society